# SDR DALA1120649870

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR CANTED FRAME STA 1292 BETWEEN LONG 13-14L SKIN CRACKED AT FASTENER.  REMOVED DAMAGE 1 5/8"X 1 1/16".  NDT VERIFIED DAMAGE REMOVED IAW NDT SPM 06-10-01.  FABBED FILLER AND DOUBLER FROM .040" 7075-T6 AND .050" 7075-T6.  INSTALLED DOUBLER AND FILLER IAW SRM 53-01 FIG 4.
